# SDR UALA2012120306932

- Difficulty date: November 30, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 89,990 hours, 14,231 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH AND DENT FOUND BETWEEN STA 478- 522 S38-36R BELOW FWD CARGO DOOR SCRATCH 34.5" WAVE.  WAVE FORM 6".DENT IS 10" LONG 3.5" WIDE DEPTH .147.  FOUND ON ARRIVAL TO LHR.  DENT DAMAGE EXCEEDS SRM 53-00-01 FIG 101 LIMITS.  EC-RA 5330-04380 FOLLOWED FOR INTERIM REPAIR.  ACCESS GAINED TO ADJACENT STRUCTURE, NO OTHER DAMAGE NOTED GOUGE BLENDED PER SRM 53-00-01 FIG 101 DETAIL II.  DEEPEST AREA OF BLEND 6" AFT OF STN478 BLENDED OUT TO .010" 130252.  ACP'D HFEC INSPECTION PER NTM PART 6-51-00-01 AND NO CRACKS NOTED.  CONFIRMED DENT IS SMOOTH, FREE FROM CRACKS AND GOUGES, AND THERE IS NO OIL CANNING.  ACP A PERMANENT REPAIR.
